# SDR CA071004001

- Difficulty date: October 3, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 902 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Part serial: F4M270703
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ZERO TIMED STARTER INSTALLED ON AIRCRAFT.  WOULD NOT TURN OVER DURING FUNCTIONAL CHECK. (TC NR 20071004001)
